# SDR UALA2010041201218

- Difficulty date: April 10, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N807UA
- Make and model: Airbus A319-131
- Aircraft serial: 798
- Aircraft time: 42,105 hours, 16,344 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: BR8164005
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED EMERGENCY EXIT LIGHT AT DOOR 1L IS LOOSE.  INTERIM REPAIR MADE WITH TAPE (USED TAP2538-5-0300).  TAPE USED TO SECURE LENS IS CLEAR. ENTIRE LENS COVER VISIBLE.  LIGHT TEST OK.  REPLACED RED EMERGENCY LIGHT LENS AT DOOR 1L.  OPS OK.
